Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have headache, HBP, erectile dysfunction and hearing heartbeat in ear. Concerned

Answered by
Dr.
Dr. Hema Yadav

Pediatrician, Infectious Diseases

Practicing since :2005

Answered : 1528 Questions

default
Posted on Fri, 11 Jan 2013 in General Health
Question: I wiuld like to ask if there is the sound of my hart beating in my ear with a headake should I be conserned, I have highbloodpressure and high colesterol. now I have thouble in getting an erection is this searous.
doctor
Answered by Dr. Hema Yadav 26 minutes later
Hello,
Thanks for posting your query.
You are most probably suffering from Pulsatile tinnitus which along with headache and history of hypertension is definitely something which should not be neglected.
If present with a new onset severe headache or persistent severe headache, pulsatile tinnitus may indicate idiopathic intracranial hypertension (IIH).It can also indicate underlying significant vascular disorders like Tumor or arteriovenous malformation .
Please do not neglect it and consult your doctor ( physician or an ENT surgeon or a neurologist ) for a thorough evaluation and management . If you are under treatment for your blood pressure and cholesterol issues then it's best to follow with your doctor first and let him reevaluate you thoroughly including necessary investigation ( MRI , Doppler etc ) and confirm the diagnosis before referring you to specialist ( neurologist or ENT specialist ).
If you are not on any medications then too you need to get your blood pressure checked as soon as feasible along with work up for confirming the diagnosis .
Meanwhile if you notice any blurring of vision and muscle weakness do seek prompt medical attention.
Difficulty in getting erection too could be as a result of systemic vascular disorder or a sideeffect of any medication.
So I would recommend you to consult your doctor for examination and confirmation as these conditions have better outcomes if treated early.
Hope I have answered your query.
Kindly accept my answer if you have no further queries.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on